MathSciNet Relay Station
MathSciNet bibliographic data
MR481322 (58 #1443) 34G05 (35A10)
Baouendi, M. S.; Goulaouic, C. Remarks on the abstract form of nonlinear Cauchy-Kovalevsky theorems. Comm. Partial Differential Equations 2 (1977), no. 11, 1151–1162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement